The motivic Donaldson-Thomas invariants of (-2) curves

Ben Davison, Sven Meinhardt

Research output: Contribution to journalArticlepeer-review


In this paper we calculate the motivic Donaldson-Thomas invariants for (-2)-curves arising from 3-fold flopping contractions in the minimal model programme. We translate this geometric situation into the machinery developed by Kontsevich and Soibelman, and using the results and framework developed previously by the authors we describe the monodromy on these invariants. In particular, in contrast to all existing known Donaldson-Thomas invariants for small resolutions of Gorenstein singularities these monodromy actions are nontrivial.
Original languageEnglish
Pages (from-to)1243-1286
JournalAlgebra & Number Theory
Issue number6
Publication statusPublished - 16 Aug 2017


  • math.AG


Dive into the research topics of 'The motivic Donaldson-Thomas invariants of (-2) curves'. Together they form a unique fingerprint.

Cite this